


default search action
"Stability Analysis for a Class of Linear $2\times 2$ Hyperbolic PDEs Using ..."
David Bou Saba et al. (2020)
- David Bou Saba
, Federico Bribiesca Argomedo
, Jean Auriol
, Michael Di Loreto
, Florent Di Meglio
:
Stability Analysis for a Class of Linear $2\times 2$ Hyperbolic PDEs Using a Backstepping Transform. IEEE Trans. Autom. Control. 65(7): 2941-2956 (2020)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.